Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The collineation groups of free planes. II. A presentation for the group $ G\sb{2}$


Author: Reuben Sandler
Journal: Proc. Amer. Math. Soc. 16 (1965), 181-186
MSC: Primary 50.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0176390-3
MathSciNet review: 0176390
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.70

Retrieve articles in all journals with MSC: 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0176390-3
Article copyright: © Copyright 1965 American Mathematical Society